# SDR SWAA2021100625862

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 45,100 hours, 31,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E ATTACH HOLES ELONGATED ; WHILE PERFORMING VISAL INSP. OF THE 194E PANEL FOND SEVERAL ATTACH HOLES CRACKED AND ELONGATED. / [01] INSTALLED NEW PANEL IAW AMM 53-51-21
